# SDR USAA061043

- Difficulty date: August 11, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 270 LBL 11 TO RBL 11.  INSTALLED REPAIR STRAP AND TAPERED SHIMS IAW EA 97957, DEFECT SIZE: 24 INCHES.
